# SDR T4O2002F00002

- Difficulty date: June 12, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N266RH
- Make and model: Beech 200BEECH
- Aircraft serial: BB778
- Engine: Pwa PT6A41
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99812257652
- Part serial: 001
- Condition: Failed
- Location: Lt Mlg
- Part time: 8,025 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PHASE INSPECTION LANDING GEAR RETRACTION TEST;  THE LEFT LANDING GEAR RETRACT ACTUATOR JACKSCREW NUT ASSEMBLY BROKE (THREADED SCREW DISCONNECTED FROM CHROME TUBE), AND THE LEFT LANDING GEAR FELL DOWN, BUT NOT LOCKED.  PROBABLE CAUSE:  BAD ACTUATOR NUT BRAZE.  THIS PROBLEM IS ADDRESSED BY MFG SB.  THE FAILED ACTUATOR NUT WAS ONE OF THE AFFECTED NUT PART NUMBERS IN SB.
